# SDR SIMA20121121011

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 19,830 hours, 16,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT WING INTERIOR EMERGENCY EXIT DOOR UPPER EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WING INTERIOR EMERGENCY EXIT DOOR UPPER EXIT SIGN INVERTER.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
